The compensation approach for three or more dimensional random walks

Research output: Book/ReportReportAcademic

78 Downloads (Pure)

Abstract

In this paper we investigate for which random walks with three or more dimensions the compensation approach can be used to determine the equilibrium distribution. As we will see, the compensation approach is not appropriate for the symmetric shortest queue system with three queues, but for the 2 x 3 buffered switch it is. By using this compensation approach, we show that for the 2 x 3 buffered switch the equilibrium distribution can be expressed as a linear combination of six series of binary trees of product-form (geometric) distributions.
Original languageEnglish
Place of PublicationEindhoven
PublisherTechnische Universiteit Eindhoven
Number of pages8
Publication statusPublished - 1992

Publication series

NameMemorandum COSOR
Volume9239
ISSN (Print)0926-4493

Fingerprint Dive into the research topics of 'The compensation approach for three or more dimensional random walks'. Together they form a unique fingerprint.

Cite this